# SDR ASOA051045

- Difficulty date: December 2, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N672BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR STEP DRAG ANGLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR STEP DRAG ANGLE IAW REO.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
